Jump to content

Greetings Thank you for considering me as a new member - Intro


[se...]

Recommended Posts

Greetings,

 

I'd like to join your group because I am in the process of eliminating Benzo's from my daily regimen.  I figured I would be here sooner or later and was kind of forced into the situation.  Now that I am here, I want to finish the withdrawal.

 

I have taken benzos since 1996.  I have taken ativan, Xanax for 14 years, and now am on clonopin.  I used to take 4 .5mg a day and I am down to 2 .5mg a day. 

 

I have started my taper about 2 weeks ago with .5mg tabs.  I am not feeling so good but I am not having to many withdrawal symptoms yet.  I have been working on this for several months but never can seem to get below 1.5 mg without feeling terrible uncomfortable at times. 

 

So...that's about it for a greeting.  Please excuse me that it is a little on the dark side.  I would like help in tapering to get them out of my life and I do not think it is going to be easy.  But there is no better time than now.

 

Setmefree

Link to comment
Share on other sites

Hello Setmefree, Welcome to BenzoBuddies!

 

Yep, we all end up here eventually, we can't keep taking the drug in ever increasing amounts, so that leaves tapering off of them.  What size dose reductions are you doing, and how long do you wait between each cut?  Perhaps we can help you figure out a gentler taper plan.

 

Please ask questions, we're here to help.

 

Pam

Link to comment
Share on other sites

Hi and welcome to BenzoBuddies, setmefree.

 

You've done a great job getting down to 2.5 mg clonozepam from 4.5mg.  That's nearly half way!  ;D  A lot of members report difficulties tapering when they reach the lower doses and hopefully we can help you with that.  If you are having a problem with extra anxiety, we have an Anxiety Board and for difficulty sleeping, an Insomnia board.  You are among friends here.

Link to comment
Share on other sites

Thanks for the welcome!

 

Yes, I will check the other areas as well.  I've had some sleepless nights and some pretty weird tension like feelings.  Some chills at other times.  I am thinking that it is from the taper as I have been working on it for a while.  Now is the time for me as I am not getting any younger.  I have known people who took it for a lifetime.  One in particular who tried cold turkey not knowing the potential effects and it landed him in the hospital.  He never tried again.

 

But thanks again and I am just glad this group exists as it is a great service. 

 

Setmefree

Link to comment
Share on other sites

  • 3 months later...

Greetings,

 

I haven't been active but I cut my taper down to .75 milligrams Klonopin a day from 2.0 milligrams.  I am having an extremely hard time getting below this threshold.  Too many pressures and adverse events.  I guess I am paying the piper for almost 20 years of deception.

 

Any support would be appreciated.

 

Setmefree

Link to comment
Share on other sites

Hi SetMeFree,

 

I merged your new intro thread with your existing intro thread, because we allow only one thread per member on this board.

 

You've done great getting down to .75!  What has been your rate of taper?  How much of a reduction and how often?

 

We'll be happy to help you out the rest of the way.  If you would like a taper plan, we can help you with that - just let us know how we can help. :)

Link to comment
Share on other sites

Thanks Missy,

 

You will have to excuse me as I was lucky to remember my user name.  Even navigating to post was a challenge. 

 

I had been tapering .25 every two weeks.  I think I have been through some of the worst such as the auditory annoyances etc.  I am STRESSED with life events and even considered an increase - which I have done sparingly.  Rationally, I know I shouldn't reverse course since I will likely experience a repeat of the same annoyances when reaching lower doses.  So...I am going to try and stay my course.

 

Thanks Missy!

 

setmefree

Link to comment
Share on other sites

That seems like a very reasonable taper. 

 

If things get a little rough and the lower you go, you could do what other members have done: reduce by .125 mg every 7-10 days, rather than a .25 reduction all at once every 2 weeks.

Link to comment
Share on other sites

×
×
  • Create New...